Ma, Wen-Xiu (2023) Matrix integrable fifth-order mKdV equations and their soliton solutions. Chinese Physics B, 32 (2) 20201 doi:10.1088/1674-1056/ac7dc1
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Matrix integrable fifth-order mKdV equations and their soliton solutions | ||
Journal | Chinese Physics B | ||
Authors | Ma, Wen-Xiu | Author | |
Year | 2023 (January 1) | Volume | 32 |
Issue | 2 | ||
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/ac7dc1Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 15693635 | Long-form Identifier | mindat:1:5:15693635:6 |
GUID | 0 | ||
Full Reference | Ma, Wen-Xiu (2023) Matrix integrable fifth-order mKdV equations and their soliton solutions. Chinese Physics B, 32 (2) 20201 doi:10.1088/1674-1056/ac7dc1 | ||
Plain Text | Ma, Wen-Xiu (2023) Matrix integrable fifth-order mKdV equations and their soliton solutions. Chinese Physics B, 32 (2) 20201 doi:10.1088/1674-1056/ac7dc1 | ||
In | (2023, January) Chinese Physics B Vol. 32 (2) IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |